I am new to this board but have read most of the comments under Ovarian Cancer and under Long Term Effects of Treatment. I have found the comments to be inspiring and the information to be very helpful. I was diagnosed with stage 3C last june. I had intestinal troubles for several years and was told it was diverticulitis. I had emergency surgery to unblock my colon and that is when the cancer was found. Because of my condition I could not have surgery at that time and ended up with a colostomy. I started chemo using taxol/carbo in August and had 6 treatments, the last one being Nov. 17. I handled the chemo really well and only the neuropathy in my feet was a problem. I had surgery in January, a full hysterectomy, debulking, and taking down the colostomy. It was hoped that the colostomy could be reversed but my insides were too compromised from the cancer so the doctors gave me an ileostomy instead. There are still microscopic cancer cells left. As soon as I heal from the surgery, I will have 2 more chemo treatments. The neuropathy in my feet has been getting worse and my toenails are turning a dark color. Shouldn't the neuropathy be getting better, not worse? I have to decide whether to have taxol/carbo again, a lower dose of taxol along with carbo or a different drug along with carbo. The chemo really did its job on the cancer last year so the oncologist is hesitant to change it but does not want to make my neuropathy worse. Has anyone else had chemo, then surgery and then more chemo?